# SDR V2JA201201160018

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N136SL
- Make and model: Piagio P180
- Aircraft serial: 1101
- Aircraft time: 7,582 hours, 5,573 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3L
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, THE CREW REPORTS THEY EXPERIENCED AN UN-COMMANDED AUTO-FEATHER ON THE RT ENGINE.  ACFT LANDED WITHOUT INCIDENT.  ADJUSTED RT SERRATED WASHER IAW AMM 76-10-00, ADJUSTED AUTOFEATHER CAM SWITCHES IAW AMM 76-20-00, AUTOFEATHER SYS OPS CHECKED GOOD IAW AMM 71-00-00.
